# SDR NWAA 091503128

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 20,315 hours, 10,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM MESSAGE "EPSU INT LOAD AFT L", REPLACED BATTERY AND TESTED GOOD.
